On the generalized path-following methods for linear programming

R. L. Sheu, S. C. Fang

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this paper, we study a general path-following model for linear programming. Generalized barrier functions for linear programming are defined to create an ideal interior trajectory for path-following. The key components required for a generic algorithm, including the moving directions and criterion of closeness are discussed. A generic path-following algorithm is proposed and sufficient conditions for convergence and polynomality proofs are derived.

Original languageEnglish
Pages (from-to)235-249
Number of pages15
Issue number3
Publication statusPublished - 1994 Jan 1

All Science Journal Classification (ASJC) codes

  • Control and Optimization
  • Management Science and Operations Research
  • Applied Mathematics


Dive into the research topics of 'On the generalized path-following methods for linear programming'. Together they form a unique fingerprint.

Cite this